# SDR CA151005001

- Difficulty date: October 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 41,929 hours
- Engine: Rroyce DART5342
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT DECLARED AN EMERGENCY AFTER SHUTTING DOWN NR 1 ENGINE IN FLIGHT AFTER ENGINE FIRE WARNING LIGHT. CREW BLEW THE 2 FIRE EXTINGUISHER BOTTLES, BUT LIGHT REMAIN ON. THE PLANE LAND SAFELY.  MAINTENANCE FOUND FIRE WIRE P/N D1384N TO BE THE FAULT. THEY INSPECT THE REST OF THE SYSTEM AND THEY ALSO FOUND FIRE WIRE P/N D890N SHAFFING. BOTH FIRE WIRES HAVE BEEN REPLACED.
